Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




200 Publications

2017 | Journal Article | IST-REx-ID: 1065 | OA
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
The Morse theory of Čech and delaunay complexes
U. Bauer, H. Edelsbrunner, Transactions of the American Mathematical Society 369 (2017) 3741–3762.
View | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173 | OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180 | OA
Algebraic vertices of non-convex polyhedra
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 909 | OA
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications